The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Positive Ground State Solutions to a Nonlocal Singular Elliptic Problem

Pages: 1 – 14

Author

Mustafa Avci

Abstract

In the present paper, we show the existence and uniqueness of a positive ground state solution with negative energy level to some nonlocal singular elliptic problem under Dirichlet boundary condition. Problem is settled in Musielak-Orlicz-Sobolev spaces.

Full Text (PDF format)

Received: 02 March 2019; Accepted: 28 April 2019.